# SDR AALA201907049003

- Difficulty date: June 30, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 11,914 hours, 4,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 796499
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 15WL BATTERY FAULT FOR CIDS 1. INSTALLED NEW REPLACEMENT BATTERY AT LOCATION 15WL. CIDS1 TEST PASSED. IAW AMM 33-51-00.
